# SDR DALA2023070605457

- Difficulty date: July 1, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,790 hours, 14,531 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Fan
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4856500) AFTER START OF #2 ENG CREW OBSERVED AN ACRID(ELECTRICAL) BURNING SMELL. CREW RETURNED TO THE GATE. FOUND WXR TRNSCVR FAN GRINDING AND HOT. RPLD FAN REF B737 MM 34-43. TRNSCVR AND FAN OP CKS GOOD.
